China Aerospace Science and Industry Corporation (CASIC) - Research on controllability for a class of fractional-order linear control systems

Author(s): Zeng Qingshan ; Cao Guangyi ; Zhu Xinjian
Publisher: China Aerospace Science and Industry Corporation (CASIC)
Publication Date: 1 June 2005
Volume: 16
Page(s): 376 - 381
ISSN (Electronic): 1004-4132
Regular:

The controllability for a class of fractional-order linear control systems is mainly investigated. The generalizations of the usual complete solution formulae of the fractional-order linear... View More

Advertisement